On appell’s decomposition of a doubly periodic function of the third kind

Miguel A. Basoco Pasadena, Calif

TBD mathscidoc:1701.33767

Acta Mathematica, 57, (1), 95-100, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 113 downloads ] [ 0 comments ]
@inproceedings{miguel1931on,
  title={On appell’s decomposition of a doubly periodic function of the third kind},
  author={Miguel A. Basoco},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203057721407476},
  booktitle={Acta Mathematica},
  volume={57},
  number={1},
  pages={95-100},
  year={1931},
}
Miguel A. Basoco. On appell’s decomposition of a doubly periodic function of the third kind. 1931. Vol. 57. In Acta Mathematica. pp.95-100. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203057721407476.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved